Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have red itchy bumps on legs, stomach and arms. Temporary relief from triamcinolone acetonide cream

User rating for this question
Very Good
Answered by

Practicing since : 2010
Answered : 5786 Questions
I have red bumps on my skin. It started on my legs and slightly went away and then it moved to my stomach and arms. It itches constantly through out the day. My doctor gave me triamcinolone acetonide cream USP, .1%. I have used it quite a bit and there is no changes. What is it?
Posted Wed, 10 Apr 2013 in Skin Rash
Answered by Dr. Rahul Kumar 14 minutes later
Hello dear,
Thanks for the query.
It seems you are suffering from urticaria.
Triamcinolone acetonide cream is effective but can control symptoms only for sometime.
Ask your doctor to start you on H1 and H2 blocking antihistamines.
These will control your symptoms.
Let me know if you have any other doubts.
Thank you
Above answer was peer-reviewed by
Follow-up: Have red itchy bumps on legs, stomach and arms. Temporary relief from triamcinolone acetonide cream 18 minutes later
Could it be scabies? I take showers pretty much every night and when i told my doctor he wasnt sure if it was scabies or not.
Answered by Dr. Rahul Kumar 5 minutes later
Hello dear,
If possible kindly upload a few photographs, specially of your hand lesions. This will help me in giving a closer diagnosis and to tell whether it is scabies or not.
Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor